Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Finite sections of Segal-Bargmann space Toeplitz operators with polyradially continuous symbols


Authors: Albrecht Böttcher and Hartmut Wolf
Journal: Bull. Amer. Math. Soc. 25 (1991), 365-372
MSC (1985): Primary 47B35; Secondary 45L05
DOI: https://doi.org/10.1090/S0273-0979-1991-16078-7
MathSciNet review: 1090404
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 47B35, 45L05

Retrieve articles in all journals with MSC (1985): 47B35, 45L05


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1991-16078-7